# SDR JGVR20170627004

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N846QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600797
- Aircraft time: 6,425 hours, 5,149 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR BELLCRANK ATTACHMENT BOLT HAS EXCESSIVE PLAY. FOUND WHILE PERFORMING TASK 27-31-00-211 ELEVATOR LINKAGE INSPECTION. THIS IS PART OF THE PHASE 5 INSPECTION.  REMOVED THE LT AND RT ELEVATOR BELLCRANK SUPPORT PLATES AND INSTALLED NEW ELEVATOR BELLCRANK SUPPORT PLATES. WORK PERFORMED IAW SRM 51-30-03, AND 51-30-06.
